Volume inequalities for asymmetric wulff shapes

Franz E. Schuster Institute of Discrete Mathematics and Geometry Manuel Weberndorfer Institute of Discrete Mathematics and Geometry

Differential Geometry mathscidoc:1609.10286

Journal of Differential Geometry, 92, (2), 263-283, 2012
Sharp reverse affine isoperimetric inequalities for asymmetric Wulff shapes and their polars are established, along with the characterization of all extremals. These new inequalities have as special cases previously obtained simplex inequalities by Ball, Barthe and Lutwak, Yang, and Zhang. In particular, they provide the solution to a problem by Zhang.
No keywords uploaded!
[ Download ] [ 2016-09-14 07:21:37 uploaded by admin ] [ 583 downloads ] [ 0 comments ] [ Cited by 34 ]
@inproceedings{franz2012volume,
  title={VOLUME INEQUALITIES FOR ASYMMETRIC WULFF SHAPES},
  author={Franz E. Schuster, and Manuel Weberndorfer},
  url={http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20160914072137870906948},
  booktitle={Journal of Differential Geometry},
  volume={92},
  number={2},
  pages={263-283},
  year={2012},
}
Franz E. Schuster, and Manuel Weberndorfer. VOLUME INEQUALITIES FOR ASYMMETRIC WULFF SHAPES. 2012. Vol. 92. In Journal of Differential Geometry. pp.263-283. http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20160914072137870906948.
Please log in for comment!
 
 
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved